MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE CARDIOVASCULAR PATCH

BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE CARDIOVASCULAR PATCH
Model Number 100P15006
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Open or Remove Packaging Material (2922); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation of a procedure, the patches allegedly had a deposit appearance.There was no patient contact.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiration date: 03/2027.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during preparation of a procedure, the patches allegedly had a deposit appearance.It was further reported that device had sticky issue.Reportedly, the material thickness was allegedly out of specification.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one impra eptfe patch was returned for evaluation along with one eptfe patch that has been further processed (e.G., cut, stretched, and heated).Upon opening the eptfe patch from its packaging, one side of the eptfe patch was noted to be stuck to the inner tyvek packaging label.One electronic video was also provided and reviewed.The video is showing, the opening of the impra eptfe patch by the physician.While opening the package the patch was noted to be sticking to the packaging label.Furthermore, the additional investigation showed that when using the current validated oq settings for sealing cvp 100p15006, the patches did adhere to the tyvek.This phenomenon is limited to cvp 100p15006 because it is the only patch that is folded in half during packaging due to its size.All patches use the same packaging trays and sealer settings.Based on post seal testing, returned sample, and provided video the investigation is confirmed for the alleged packaging issue.However, this adherence was shown to not have a negative impact on the product.In addition, four readings were taken to measure the thickness of the impra eptfe patch.The measured thickness of the patch was within the specification.Therefore, the investigation is unconfirmed for the reported non-standard device issue.Of the two returned patches, only the further processed (i.E., cut, stretched, and heated) patch shows discoloration; however, it was reported that the discoloration was observed after further thermal in processing was performed by the customer.The impra eptfe patch received within the sealed packaging does not show discoloration.Two photos were provided and reviewed.The photos show what appears to be an eptfe patch with brown discolorations.However, no statement of lot number nor any other indication of the specific product is provided.Based on the available information, the investigation is inconclusive for the reported discoloration issue.A definitive root cause for the alleged device contamination, packaging issue, and non-standard device could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiration date: 03/2027), g3, h6 (device).H11: h6 (method, result, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
IMPRA EPTFE CARDIOVASCULAR PATCH
Common Device Name
CARDIOVASCULAR PATCH
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key14849538
Report Number2020394-2022-00520
Device Sequence Number19428037
Product Code DXZ
UDI-Device Identifier00801741041457
UDI-Public(01)00801741041457
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K905073
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100P15006
Device Catalogue Number100P15006
Device Lot NumberVTGQ0631
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer07/22/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown